Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Properties of cellular classes of chain complexes
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2012 (English)In: Israel Journal of Mathematics, ISSN 0021-2172, E-ISSN 1565-8511, Vol. 191, no 1, 483-505 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we prove certain properties of cellular and acyclic classes of chain complexes of modules over a commutative Noetherian ring. In particular, we show that if X is finite and belongs to some cellular class C, then Σ nH nX also belongs to C, for every n.

Place, publisher, year, edition, pages
2012. Vol. 191, no 1, 483-505 p.
Keyword [en]
Triangulated Categories, Thick Subcategories, Covers
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-8584DOI: 10.1007/s11856-012-0002-7ISI: 000308956500017Scopus ID: 2-s2.0-84866539057OAI: oai:DiVA.org:kth-8584DiVA: diva2:13945
Funder
Knut and Alice Wallenberg Foundation, KAW 2005.0098
Note

QC 20121109

Available from: 2008-06-02 Created: 2008-06-02 Last updated: 2017-12-14Bibliographically approved
In thesis
1. Celluarity in commutative algebra
Open this publication in new window or tab >>Celluarity in commutative algebra
2008 (English)Licentiate thesis, comprehensive summary (Other scientific)
Place, publisher, year, edition, pages
Stockholm: KTH, 2008. vi, 15 p.
Series
Trita-MAT. MA, ISSN 1401-2278 ; 2008:04
National Category
Mathematics
Identifiers
urn:nbn:se:kth:diva-4785 (URN)978-91-7178-983-9 (ISBN)
Presentation
2008-06-04, Seminarierum 3721, KTH, Lindstedtsvägen 25, Stockholm, 10:00
Opponent
Supervisors
Note
QC 20101115Available from: 2008-06-02 Created: 2008-06-02 Last updated: 2010-11-15Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopusarXiv.org

Search in DiVA

By author/editor
Kiessling, Jonas
By organisation
Mathematics (Div.)
In the same journal
Israel Journal of Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 54 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf